Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Change in skin tone, excessive hair fall, weight gain, suffering with ring worm. Treatment with medicines?

hi , i am from 9 months my skin color changing to black ,and i also suffering with ringworm skin desease ,my hair is also falling from roots , i lost 3/4 of my total ,also gaining weight nearly 10 kgs from 6 months,my age is 22 ,please show me any solution to get my color back ,reducing hair fall and lose that excess weight and plz suggest medicines for tha desease
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description, it seems that you are having a generalized nutritional deficiency responsible for your symptoms. Ringworm infection needs both topical and systemic treatment aggressively. You need a diet rich in green vegetables and proteins. Consulting a dermatologist will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor